# SDR SWAA041669

- Difficulty date: June 13, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N329SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23693
- Aircraft time: 54,205 hours, 51,047 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVAC SLIDE FELL OUT.  INSTALLED AND SECURED L1 DOOR EVAC SLIDE PER MM.
